Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 151472, 7 pages
http://dx.doi.org/10.1155/2014/151472
Research Article

The Hahn-Banach Extension Theorem for Fuzzy Normed Spaces Revisited

Instituto Universitario de Matemática Pura y Aplicada, Universitat Politècnica de València, Camí de Vera, s/n, 46022 Valencia, Spain

Received 13 March 2014; Accepted 13 May 2014; Published 28 May 2014

Academic Editor: Manuel Sanchis

Copyright © 2014 Carmen Alegre and Salvador Romaguera. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Bag and S. K. Samanta, “Fuzzy bounded linear operators,” Fuzzy Sets and Systems, vol. 151, no. 3, pp. 513–547, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. K. Katsaras, “Fuzzy topological vector spaces. II,” Fuzzy Sets and Systems, vol. 12, no. 2, pp. 143–154, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. C. Felbin, “Finite-dimensional fuzzy normed linear space,” Fuzzy Sets and Systems, vol. 48, no. 2, pp. 239–248, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. O. Kaleva and S. Seikkala, “On fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 12, no. 3, pp. 215–229, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. C. Cheng and J. N. Mordeson, “Fuzzy linear operators and fuzzy normed linear spaces,” Bulletin of the Calcutta Mathematical Society, vol. 86, no. 5, pp. 429–436, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. I. Kramosil and J. Michálek, “Fuzzy metrics and statistical metric spaces,” Kybernetika, vol. 11, no. 5, pp. 336–344, 1975. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. T. Bag and S. K. Samanta, “Finite dimensional fuzzy normed linear spaces,” Journal of Fuzzy Mathematics, vol. 11, no. 3, pp. 687–705, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. B. Schweizer and A. Sklar, “Statistical metric spaces,” Pacific Journal of Mathematics, vol. 10, pp. 313–334, 1960. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. C. Alegre and S. Romaguera, “Characterizations of metrizable topological vector spaces and their asymmetric generalizations in terms of fuzzy (quasi-)norms,” Fuzzy Sets and Systems, vol. 161, no. 16, pp. 2181–2192, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. V. Radu, “On the relationship between locally K-convex spaces and random normed spaces over valued fields,” in Seminarul de Teoria Probabilitatilor STPA, vol. 37, West University of Timisoara, 1978.
  11. A. N. Serstnev, “On the notion on random normed space,” Doklady Akademii Nauk SSSR, vol. 49, pp. 280–285, 1963. View at Google Scholar
  12. R. Meise and D. Vogt, Introduction to Functional Analysis, Oxford University Press, New York, NY, USA, 1967. View at MathSciNet
  13. C. D. Aliprantis and K. C. Border, Infinite Dimensional Analysis, Springer, New York, NY, USA, 2006. View at MathSciNet